# SDR R61A2022021100118

- Difficulty date: February 7, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N237JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000238
- Aircraft time: 33,480 hours, 20,978 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 19071100405
- Part serial: 01002
- Condition: Inoperative
- Location: Zone 700
- Part time: 33,487 hours, 20,985 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DISAGREE, BRAKE CONTROL FAULT. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R LANDING GEAR CONTROL LEVER AND RH MLG DOWNLOCK RELEASE ACTUATOR.
